Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Dosage For Lamictal

I had decreased my dosing of lamictal from 200mg per day to 100mg as well as decrease in trileptal from 300mg to 150mg. Doctor asked me to start taking dosing as originally prescribed. I actually felt better with lower dosing. As I am increasing the dosage, I am having neck pain, headache and nausea. Will S/E decrease over time or should I contact prescribing physician regarding S/E?
Fri, 14 Sep 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Lamotrigine may be used as a adjuvant therapy or single agent. The dose may start with low as 25 mg per day then the dose may increase up to 100 -200 mg per day.

Yes, up to 10% of patients they experience the neck pain, headache, dizziness, diplopia and ataxia. Please consult your treating doctor he will reduce the dose and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Dosage For Lamictal

Hello, Lamotrigine may be used as a adjuvant therapy or single agent. The dose may start with low as 25 mg per day then the dose may increase up to 100 -200 mg per day. Yes, up to 10% of patients they experience the neck pain, headache, dizziness, diplopia and ataxia. Please consult your treating doctor he will reduce the dose and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Penchila Prasad Kandikattu , Internal Medicine Specialist